More on linear differential systems with small delays

Ovide Arino, Mihály Pituk

Research output: Contribution to journalArticle

49 Citations (Scopus)
Original languageEnglish
Pages (from-to)381-407
Number of pages27
JournalJournal of Differential Equations
Volume170
Issue number2
DOIs
Publication statusPublished - Mar 1 2001

Fingerprint

Differential System
Linear Systems

ASJC Scopus subject areas

  • Analysis

Cite this

More on linear differential systems with small delays. / Arino, Ovide; Pituk, Mihály.

In: Journal of Differential Equations, Vol. 170, No. 2, 01.03.2001, p. 381-407.

Research output: Contribution to journalArticle

@article{2c7dd290d6a64a1f8ca5b4f4076b89a6,
title = "More on linear differential systems with small delays",
author = "Ovide Arino and Mih{\'a}ly Pituk",
year = "2001",
month = "3",
day = "1",
doi = "10.1006/jdeq.2000.3824",
language = "English",
volume = "170",
pages = "381--407",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - More on linear differential systems with small delays

AU - Arino, Ovide

AU - Pituk, Mihály

PY - 2001/3/1

Y1 - 2001/3/1

UR - http://www.scopus.com/inward/record.url?scp=0035285304&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035285304&partnerID=8YFLogxK

U2 - 10.1006/jdeq.2000.3824

DO - 10.1006/jdeq.2000.3824

M3 - Article

AN - SCOPUS:0035285304

VL - 170

SP - 381

EP - 407

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -